You are being redirected because this document is part of your ASTM Compass® subscription.
    This document is part of your ASTM Compass® subscription.

    Volume 47, Issue 5 (October 2018)

    Special Issue Paper

    Weighted Modified Weibull Distribution

    (Received 26 June 2017; accepted 10 May 2018)

    Published Online: 09 October 2018

    CODEN: JTEVAB

      Format Pages Price  
    PDF (620.88 KB) 14 $25   ADD TO CART

    Cite this document

    X Add email address send
    X
      .RIS For RefWorks, EndNote, ProCite, Reference Manager, Zoteo, and many others.   .DOCX For Microsoft Word



    Abstract

    A profusion of new classes of distributions has recently showed its usefulness to applied statisticians working in various areas of studies. Generalizing existing distributions by adding extra parameters to an existing family of distribution functions leads to more flexible models. In this article, we define a new three-parameter lifetime model called the weighted modified Weibull distribution. Various statistical properties of the distribution are derived. The estimation of parameters is discussed by using the method of maximum likelihood. Finally, the superiority of the proposed distribution is shown by analyzing four well-known lifetime datasets.

    Author Information:

    Khan, Muhammad Nauman
    Department of Mathematics, Kohat University of Science & Technology, Kohat

    Saeed, Anwaar
    Department of Mathematics, Kohat University of Science & Technology, Kohat

    Alzaatreh, Ayman
    Department of Mathematics and Statistics, American University of Sharjah, Sharjah


    Stock #: JTE20170370

    ISSN:0090-3973

    DOI: 10.1520/JTE20170370

    Author
    Title Weighted Modified Weibull Distribution
    Symposium ,
    Committee E11